BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2011 >

Please use this identifier to cite or link to this item:

Title: On a 3D-Hypersingular Equation of a Problem for a Crack
Authors: Samko, Stefan
Keywords: Fractional Operator
Hypersingular Integrals
Potential Kernel
Singular Operator
Issue Date: 2011
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 14, No 1, (2011), 19p-30p
Abstract: We show that a certain axisymmetric hypersingular integral equation arising in problems of cracks in the elasticity theory may be explicitly solved in the case where the crack occupies a plane circle. We give three different forms of the resolving formula. Two of them involve regular kernels, while the third one involves a singular kernel, but requires less regularity assumptions on the the right-hand side of the equation.
Description: MSC 2010: 45DB05, 45E05, 78A45
ISSN: 1311-0454
Appears in Collections:2011

Files in This Item:

File Description SizeFormat
fcaa-vol14-num1-2011-19p-30p.pdf196.52 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License